# SDR MASA200600050

- Difficulty date: January 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 7,352 hours, 5,508 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6094 COS - RT AFT EMERGENCY DOOR CAUTION MESSAGE.  MAINTENANCE INSPECTED AND FOUND DOOR TO BE SECURE AND INDICATIONS NORMAL.
